# SDR IPXA2020080548628

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Part number: 221008325
- Condition: Damaged
- Location: Nr 1 Nac Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT LOWER FAIRING 475AL, RT UPPER EDGE HAD 10 ENLONGATED SCREW HOLES BETWEEN FWD TO AFT EDGES.  REMOVED & REPLACED IAW SRM 51-40-21.
